# SDR DALA2018011800342

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,516 hours, 24,939 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inadequate
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IMPROPERLY PACKED,  GIRT BAR COMING IN  CONTACT WITH LOWER DOOR GATE WHEN OPENED IN ARMED POSITION.   REMOVED AND REPLACED THE L1 DOOR SLIDE FWD AND AFT LIFTERS IAW IAW CMM 52-11.
